Real Algebraic Surfaces with Rational or Elliptic Fiberings.
Mathematische Zeitschrift, Tome 186 (1984), pp. 465-500
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ruled real algebraic surfaces, elliptic real algebraic surfaces, topological structure, elliptic fibering
@article{MZ_1984__186_173459,
author = {Robert Silhol},
title = {Real {Algebraic} {Surfaces} with {Rational} or {Elliptic} {Fiberings.}},
journal = {Mathematische Zeitschrift},
pages = {465--500},
year = {1984},
volume = {186},
zbl = {0558.14022},
url = {http://geodesic.mathdoc.fr/item/MZ_1984__186_173459/}
}
Robert Silhol. Real Algebraic Surfaces with Rational or Elliptic Fiberings.. Mathematische Zeitschrift, Tome 186 (1984), pp. 465-500. http://geodesic.mathdoc.fr/item/MZ_1984__186_173459/